# SDR AALA20030805

- Difficulty date: July 27, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: C

## Discrepancy

FLT 1237 - MCO-STL, UPON TAKEOFF, RIGHT ENGINE COMPRESSOR STALLS AND VIBRATIONS.  RETURNED MCO AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
